# SDR ANCF2015062801

- Difficulty date: June 28, 2015
- Submitted: July 26, 2015
- Operation: Air carrier
- Aircraft: N973AV
- Make and model: Airbus A330-243
- Aircraft serial: 1073
- Aircraft time: 2,845,025 hours, 4,707 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ENGINE OVER SPEED ROT FAULT DURING THE START OF ENG 1, SMOKE LAVATORY DET FAULT.  PERFORMED ENG 1 FADEC CH A B, 1 & 2 EEC GND SCANNING.  NO FAULTS DETECTED IAW AMM 73-21-00-740-808-A.  PERFORMED CIDS & SDCU RESET, NO HELP.  PERFORMED ACFT POWER DOWN & POWER UP, NO HELP.  REPEATED CIDS & SDCU RESET.  MSG CLEARED.
